# SDR ASOA2016051714836

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,807 hours, 14,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR EXIT EMERGENCY LIGHT INOPERATIVE.  R & R EXIT EMERGENCY LIGHT ASSY, RT FWD, IAW AMM 33-51-15.  R & R ESPU BATTERY PACK NR 3 IAW AMM 33-51-17.
